MathSciNet Relay Station
MathSciNet bibliographic data
MR1373175 53C23 (53C20 58G11 58G25)
Kasue, Atsushi; Kumura, Hironori Spectral convergence of Riemannian manifolds. II. Tohoku Math. J. (2) 48 (1996), no. 1, 71–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement